# SDR CA051206005

- Difficulty date: December 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 6870832
- Condition: Damaged
- Location: Turbine Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CONVERSATION BETWEEN  ESSENTIAL TURBINES INC (ETI) PROCUREMENT MANAGER, AND CENTRAL ROMANA CORPORATION LTD., LA ROMANA, DOMINICAN REPUBLIC (T.809-723-1372, 809-523-8232, 809-813-9350 FAX 305-574-7873), A QUERY WAS ABOUT PARTS THAT (ETI) WAS ASSUMED TO HAVE SUPPLIED.  ETI REQUESTED THE CERTIFICATION COPIES AND RECEIVED FAA 8130.3 WITH ESSENTIAL TURBINES INC ON IT AND AMO18-09 DATED 11/10/2005.  CERTIFICATES ARE IDENTIFIED WITH 68708324 & 6898977-H PN RESPECTIVELY. ETI, Q.A.  MANAGER HAS SENT ETI TRANSPORT CANADA AMO37-94 & EASA 145.7117 CERTS TO THE COMPLAINANT.
